# SDR DXTA200500768

- Difficulty date: June 12, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Beech 400A
- Aircraft serial: RK385
- Aircraft time: 350 hours, 279 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL & TAXI BACK TO FBO THE RIGHT WINDSHIELD OVERHEAT & MASTER WARNING LIGHTS ILLUMINATED ON & OFF INTERMITTENTLY.  ITEM IS UNDER INVESTIGATION.
